# SDR SWIA200515695

- Difficulty date: October 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 6,454 hours, 5,426 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI5397
- Condition: Malfunctioned
- Location: Elevator
- Part time: 6,421 hours, 5,394 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A -FLUTTER DAMPER STATUS MSG- INFLIGHT.  REPLACED RT ELEVATOR INBOARD FLUTTER DAMPER IAW CRJ MM 27-34-05.  OPERATIONAL CHECK GOOD.
